Help - returned to vegan lifestyle with side effects

Callie

Newcomer
Joined
Feb 1, 2017
Reaction score
0
Age
45
Lifestyle
  1. Vegan
Hi all, I'm really needing some help and support. I was a healthy, happy vegan for years until my naturopath talked me into a paleo diet... I was so sick, and miserable when I finally ditched her a returned to my vegan self. Now I'm feeling wonderful, however I've gained a considerable amount of weight (currently 5 foot 10 and 223 pounds) and I have a rash on the top of both my feet going up my ankles. Am I detoxing? I eating unprocessed food and I have a totally plant based diet. Should I real something? Add something? Take something away? I am really struggling and I feel sick with guilt over all of the animals I ate while following my former doctors orders. Please help
 

Harmony

Newcomer
Joined
Feb 4, 2017
Reaction score
4
Age
43
Location
Maine
Lifestyle
  1. Vegan
Hmm, the first thing that comes to mind is to just let go of what you did in the past and let go of that guilt you mentioned. It is done and you are conscious now and that is the best you can do. Beating yourself up can weigh you down in many ways. I am not saying that is why you have a rash or are gaining weight but it certainly might be one factor out of many. Maybe you are wearing new socks? Shoes? Is there any other possibility beyond food for the rash? New lotion? I would really focus on moving past the guilt and clear yourself energetically and really search out something you may be eating or doing that is giving you some kind of reaction.
 

Annabellam

Newcomer
Joined
Jan 17, 2017
Reaction score
7
Age
36
Lifestyle
  1. Vegan newbie
Sorry about what's happened and how you are feeling. I agree with Harmony, maybe pause for a minute, no negative attitude or anything. Just take your time and examine where you are at. That is the first step to healing. With a positive attitude you will achieve what you want.
 

Mariah

Newcomer
Joined
Feb 5, 2017
Reaction score
4
Age
32
Lifestyle
  1. Vegan newbie
This actually sounds a bit serious. My recommendations would be to go have a blood test to see if you have any deficiencies.